ThickAndTired

186d

Has anyone dealt with muscle spasms or rigidity from this medication? I’m just now being able to massage out my muscle knots and spasms after getting them shortly after starting Wellbutrin about 2 months ago.

Spasms of muscles

Anxiety (Including GAD)

Bupropion

Depression

View all
  • IndigoBro

    186d

    Huh. I have been getting those but I didn’t attribute them to Wellbutrin.

    • ThickAndTired

      186d

      it took me a good while to attribute it to that too! I thought it was cause of injury. but I notice now it happened not long after starting. muscles on the the whole right side of my body got extremely rigid, to the point where I looked uneven and lost muscle mass. I was in physical therapy and all! finally got a massage gun and started massaging the muscles and they broke up just like that. I’m trying to figure out if wellbutrin directly caused it, or me being so anxious as a side effect when I first started it that caused my muscles to spasm! I’m on buspar now to calm down the anxiety and I notice that things have been feeling way better. just hoping they don’t come back because if soooo, I’m off wellbutrin. sadly because I liked how it worked for my depression

  • HappySunflower101

    184d

    I take that med, and I get those A LOT. I've grown used to it by now but before it's seriously annoyed me.

  • HappySunflower101

    184d

    Buproprion I mean

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.